Journal of East China Normal University(Natural Sc ›› 2013, Vol. 2013 ›› Issue (6): 74-82.

• Article • Previous Articles     Next Articles

A McCoy condition on noncommutative rings

WANG Wen-kang1,2   

  1. 1. College of Mathematics and Statistics, Yili normal University, Yining Xinjiang 835000, China;
    2. School of mathematics and computer science, Northwest University for Nationalities, Lanzhou 730124, China
  • Received:2012-10-01 Revised:2013-02-01 Online:2013-11-25 Published:2014-01-13

Abstract: Some right (resp., left) McCoy  subrings of matrix ring
and upper triangular matrix ring over a right (resp., left) McCoy
ring are presented. At the same time, we also give that  a right
McCoy ring is not left McCoy and  a left   McCoy ring is not right
McCoy. Consequently, reversible  rings satisfy a McCoy condition.

Key words: right McCoy ring, left McCoy ring, McCoy ring, matrix ring, upper triangular matrix ring

CLC Number: